algebra universalis

, Volume 29, Issue 2, pp 232–272 | Cite as

Sheaf representation and Chinese remainder theorems

  • Diego J. Vaggione
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Balbes, R. andDwinger, P.,Distributive Lattices, University of Missouri Press, Columbia, Missouri, 1974.Google Scholar
  2. [2]
    Birkhoff, G.,Lattice theory, Amer. Math. Soc. Colloq. Publ, Vol. 25, Revised Edition, 1948, Providence.Google Scholar
  3. [3]
    Birkhoff, G. andPierce, R. S.,Lattice-ordered rings, Anais Acad. Brasil, ci.28 (1956), 41–69.Google Scholar
  4. [4]
    Burris, S. andSankappanavar, H. P.,A Course in Universal Algebra, Springer-Verlag, New York, 1981.Google Scholar
  5. [5]
    Comer, S.,Representations of Algebras by Sections Over Boolean Spaces, Pacific J. of Math.38 (1971), 29–38.Google Scholar
  6. [6]
    Grätzer, G.,Universal Algebra, Van Nostrand, Princeton, 1968.Google Scholar
  7. [7]
    Keimel, K.,The Representation of Lattice Ordered Groups and Rings by Sections in Sheaves, Lecture Notes in Math.248. Springer-Verlag (Berlin and New York, 1979).Google Scholar
  8. [8]
    Kelley, J. L.,General Topology, Van Nostrand, Princeton, 1955.Google Scholar
  9. [9]
    Krauss, P. H. andClark, D. M.,Global subdirect Products, Amer. Math. Soc. Mem.210 (1979).Google Scholar
  10. [10]
    Lakser, H.,Principal Congruences of Pseudo-complemented Distributive Lattices, Proc. Amer. Math. Soc.37 (1973), 32–36.Google Scholar
  11. [11]
    Lakser, H.,The Structure of Pseudo-complemented Distributive Lattices I.: Subdirect Decomposition, Trans. Amer. Math. Soc.156 (1971), 335–342.Google Scholar
  12. [12]
    McCoy, N. H.,Rings and Ideals, The Math. Assoc. of Amer., 1948.Google Scholar
  13. [13]
    Priestley, H.,Representation of Distributive Lattices by means of Ordered Stone Spaces, Bull. London Math. Soc.2 (1970), 186–190.Google Scholar
  14. [14]
    Priestley, H.,Ordered Sets and Duality for Distributive Lattices, Annals of Discrete Math.23 (1984), 39–60.Google Scholar
  15. [15]
    Vaggione, D. J.,Locally Boolean Spectra, preprint.Google Scholar
  16. [16]
    Werner, H.,A generalization of Comer's Sheaf-representation Theorem, Cont. to Gen. Alg. (Proc. Klagenfurt Conf., Klagenfurt, 1978) pp. 395–397, Heyn, Klagenfurt, 1979.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Diego J. Vaggione
    • 1
  1. 1.Facultad de Matemática, Astronomia y FisicaUniversidad Nacional de Córdoba Valparaiso y R. Martinez-Ciudad UniversitariaCórdobaArgentina

Personalised recommendations